Vol 23, No 2 (2018)

The print version will be published in December 2018.

Table of Contents

On equiform Darboux helices in Galilean 3-space PDF
Ufuk Öztürk, Esra Betül Koç Öztürk, Emilija Milojko Nešović 145-159
Approximation of functions by bivariate q-Stancu-Durrmeyer type operators PDF
Trapti Neer, Ana Maria Acu, Purshottam Agrawal 161-180
Note on reducibility of parabolic induction for hermitian quaternionic groups over $p$-adic fields PDF
Neven Grbac, Nevena Jurčević Peček 181-196
Factorial-like values in the balancing sequence PDF
Nurettin Irmak, Kálmán Liptai, László Szalay 197-204
Approximation by Bernstein-Chlodowsky operators of max-product kind PDF
Şule Yüksel Güngör, Nurhayat İspir 205-225
On solving operator equations by Galerkin's method with Gabor frame PDF
Fatemeh Zarmehi, Ali Tavakoli 227-245
The Hausdorff distance between some sets of points PDF
Tomislav Marošević 247-257
Measure pseudo affine-periodic solutions of semilinear differential equations PDF
Zhinan Xia, Zihui Li, Dingjiang Wang 259-277
Operational method for the solution of ordinary differential equations using Hermite series PDF
Gabriel Bengochea, Luis Verde-Star, Manuel Ortigueira 279-293
Characteristic function of order statistics of the Student's t distribution PDF
Tibor K Pogany, Saralees Nadarajah 295-302


ISSN: 1331-0623 (Print), 1848-8013 (Online)